# SDR CALA2013090591000

- Difficulty date: August 31, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 63,156 hours, 24,030 cycles
- Engine: Iae V2527A5
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: No Test
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STATIC INVERTER TR WILL NOT TEST.  REPLACED STATIC INVERTER & STATIC INVERTER CONTACTOR 2XB IAW MM 24-28-51 & MM 24-28-55.  ALSO REPLACED RELAYS 30XU1 & 30 XU2.   REPLACED RELAY (7XB), RELAY (13XC), RELAY (14XC), & CNTOR- AC ESS BUS SWITCHING (15- XE).  REPLACED TR-2.  SWAPPED TR-1 & TR-3, NO CHANGE.  REPLACED RELAYS (6-XB), (15-XC), (16-X (PA (PARTIAL).  REPLACED GROUND SELECT CONTROL SWITCH 5XX IN 2000VU PANEL (565-0535) IAW WDM 24-42-02 STATIC INVERTER TEST PASSED.  TEST OPERATED MULTIPLE TIMES OK.
